Has anyone eperienced weight gain with buspar or vistaril?
- 27 Feb 2010 by lexus985
- buspar, vistaril, obesity, anxiety, pain, panic disorder, sedation, nausea/vomiting, weight
I have just started taking 10mg a day of Buspar and 100mg a day of Vistaril and am very concerned about weight gain. I have researced both and read so many different things, so I would like to hear "true stories" if possible. thank you for your help...
2 Mar 2010
hi lexus985 ,all i can tell u is my experience with any kind of antidepressent, they seem to slow u and your lifestyle down. you start to feel hungry all the time. not to mention your bowl movements slow down. buspar tricks your brain into thinking all is well.i dont know meny people who dont gain weight
. now your gona hafta b more conscience of what u eat.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
could u please tell me does this cause weight gain or weight loss? i have tried EVERYTHING! Cymbalta made me more depressed and prozac is like ...
1 answer • 29 Dec 2009
What is the side effects of benedryl and Vistaril when taken together? I dont know the doses, Im not sure if anyone does. But I'd like to know ...
5 answers • 4 Jun 2010
Was taking 10 mg twice a day. Tapered off over a 6 week period. After taking last dose 2 weeks ago started feeling abdominal pain, nausea, chills, ...
1 answer • 27 Aug 2010
I'm 23, and I suffer from horrible panic attacks, anxiety, insomnia. Just thinking about laying down for the night gives me a rapid heartbeat ...
8 answers • 10 Mar 2011
I am a sixteen year old female and I am going to start taking Zoloft for social anxiety disorder. Im afraid of a few side effects such as nausea, but ...
2 answers • 11 Sep 2013